MathSciNet Relay Station
MathSciNet bibliographic data
MR2161168 (2006d:54015) 54C65 (47H10 54H25)
Lin, Lai-Jiu; Wong, Ngai-Ching; Yu, Zenn-Tsuen Continuous selections and fixed points of multi-valued mappings on noncompact or nonmetrizable spaces. Proc. Amer. Math. Soc. 133 (2005), no. 11, 3421–3427 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement